MAUDE Adverse Event Report: RONDISH COMPANY LIMITED MONITOR, BED ALARM, AUTO RESET; MONITOR, BED PATIENT

RONDISH COMPANY LIMITED MONITOR, BED ALARM, AUTO RESET; MONITOR, BED PATIENT
Model Number M2100-SL2
Medical Device Problem Code Delayed Alarm (1011)
Health Effect - Clinical Codes Depression (2361); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the nursing staff, the patient was oob (out of bed) and the bed alarm failed to alarm timely.When they heard the alarm, the patient was already on the floor.Thus, the staff feel that there was a delay in the alarm.
 
Additional Manufacturer Narrative
A user facility medwatch report (b)(4) was received on 11/22/2023 reporting according to the nursing staff, the patient was oob (out of bed) and the bed alarm failed to alarm timely.When they heard the alarm, the patient was already on the floor.Thus, the staff feel that there was a delay in the alarm.The sample has not been returned for evaluation at this time.A supplier corrective action request (scar) was issued to the bed alarm supplier smart caregiver.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A user facility medwatch report (#(b)(4)) was received on 11/22/2023 reporting according to the nursing staff, the patient was oob (out of bed) and the bed alarm failed to alarm timely.When they heard the alarm, the patient was already on the floor.Thus, the staff feel that there was a delay in the alarm.The sample was not returned for evaluation.A supplier corrective action request (scar) was issued to the bed alarm supplier smart caregiver.The root cause was unable to be determined by the supplier smart caregiver.Due to the sample not being returned for evaluation.Due to no root cause being determined there were no corrective and preventive actions taken by smart caregiver.An inventory check of the monitor, bed alarm was made by deroyal, a total of (b)(4) of the m2100-sl2 were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
MONITOR, BED ALARM, AUTO RESET
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
RONDISH COMPANY LIMITED
unit g & h, 4/f, blk 1
15-33 kwai tak st.
kawi chung, nt, hong kong, hk,
CH 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 hwy 33 south
new tazewell TN 37825
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key18317876
Report Number1060680-2023-00015
Device Sequence Number6278798
Product Code KMI
UDI-Device Identifier00749756980449
UDI-Public00749756980449
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberM2100-SL2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown